4 Publications

Mark all

[4]
2024 | Published | Conference Paper | IST-REx-ID: 15012 | OA
J. Pach, M. Saghafian, and P. Schnider, “Decomposition of geometric graphs into star-forests,” in 31st International Symposium on Graph Drawing and Network Visualization, Isola delle Femmine, Palermo, Italy, 2024, vol. 14465, pp. 339–346.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 13182 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Geometric characterization of the persistence of 1D maps,” Journal of Applied and Computational Topology. Springer Nature, 2023.
[Published Version] View | Files available | DOI
 
[2]
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 14345 | OA
H. Edelsbrunner, A. Garber, M. Ghafari, T. Heiss, and M. Saghafian, “On angles in higher order Brillouin tessellations and related tilings in the plane,” Discrete and Computational Geometry. Springer Nature, 2023.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
[1]
2022 | Submitted | Journal Article | IST-REx-ID: 11658 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Depth in arrangements: Dehn–Sommerville–Euler relations with applications,” Leibniz International Proceedings on Mathematics. Schloss Dagstuhl - Leibniz Zentrum für Informatik.
[Submitted Version] View | Files available
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

Grants


4 Publications

Mark all

[4]
2024 | Published | Conference Paper | IST-REx-ID: 15012 | OA
J. Pach, M. Saghafian, and P. Schnider, “Decomposition of geometric graphs into star-forests,” in 31st International Symposium on Graph Drawing and Network Visualization, Isola delle Femmine, Palermo, Italy, 2024, vol. 14465, pp. 339–346.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 13182 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Geometric characterization of the persistence of 1D maps,” Journal of Applied and Computational Topology. Springer Nature, 2023.
[Published Version] View | Files available | DOI
 
[2]
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 14345 | OA
H. Edelsbrunner, A. Garber, M. Ghafari, T. Heiss, and M. Saghafian, “On angles in higher order Brillouin tessellations and related tilings in the plane,” Discrete and Computational Geometry. Springer Nature, 2023.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
[1]
2022 | Submitted | Journal Article | IST-REx-ID: 11658 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Depth in arrangements: Dehn–Sommerville–Euler relations with applications,” Leibniz International Proceedings on Mathematics. Schloss Dagstuhl - Leibniz Zentrum für Informatik.
[Submitted Version] View | Files available
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed